Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Tired, itching, tingling and numbness in jaw and throat, headache. Thyroid problems?

I think my thyroid is off. i am on 88 mcg and lately ive been tired, ichy, having tingling and numbness in my jaw and throat and thirsty. I also have a headache often and a lot of vaginal discharge . Last month I went to the hospital thinking I was having a heart attack with some of these symptoms and tightening in my chest and shortness of breath. They said my heart was fine but my thyroid was off and to get it checked. They thought I was stressed out. Im 41 with two kids and aging father and no job.
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response
Hello and thank you for asking!
Sorry to learn about your bothersome situation.
Of course it may be an insufficient levothyroxine dose causing the above mentioned symptoms, but the only way to verify it, is to check the thyroid hormones, at least TSH level.
If it elevated, the levothyroxine dose should be raised.

There is very dangerous to increase the dose without a biochemical confirmation.

Will be a pleasure to suggest you further how to raise the dose after the TSH result.
Hope the information will help.

Kind regards,
Dr.Mirjeta
Answered: Tue, 31 Jan 2017
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor